# SDR AALA20091203DFW03

- Difficulty date: December 2, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- Aircraft time: 64,168 hours, 23,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LEFT NUMBER FOUR DOOR FORWARD SIDEWALL MISSING LENS.  REPLACED LENS AT LEFT NUMBER FOUR DOOR.
